# SDR HAI00000067

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108W
- Make and model: Bell 206L
- Aircraft serial: 52034
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Malfunction
- Location: Bypsss Switch
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRFRAME FUEL FILTER IMPENDING BYPASS SWITCH MALFUNCTIONING.  BYPASS LIGHT COMES ON AND OFF WITH NO CONTAMINATION FOUND IN FILTER. REPLACED WITH NEW FILTER.
